Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 909261, 22 pages
http://dx.doi.org/10.5402/2011/909261
Research Article

Theories and Inequalities on the Satellite System

College of Mathematics and Information Science, Chengdu University, Chengdu 610106, China

Received 18 January 2011; Accepted 13 February 2011

Academic Editors: D. Han and G. Schimperna

Copyright ยฉ 2011 Chaobang Gao and Jiajin Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Kuang, Changyong Budengshi, Hunan Education Press, Changsha, China, 2nd edition, 1993.
  2. D. S. Mitrinoviฤ‡, J. E. Peฤariฤ‡, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Zentralblatt MATH
  3. H. Li and S. Xie, Function of Complex Variable and Integral Transform, China Higher Education Press, Beijing, China; Springer, Heidelberg, Germany, 2002.
  4. W. Daren, Differential Geometry, China Higher Education Press, Beijing, China, 1986.
  5. S. Xu, Y. Jin, and Q. Deng, โ€œThe isospectrum problem of compact minimal hypersurfaces in Sn+1(1),โ€ Mathematica Applicata, vol. 19, no. 3, pp. 455โ€“459, 2006. View at Google Scholar ยท View at Zentralblatt MATH
  6. J. Wen, R. Ke, and T. Lรผ, โ€œA class of the geometric inequalities involving k-Brocard distance,โ€ Chinese Quarterly Journal of Mathematics, vol. 21, no. 2, pp. 210โ€“219, 2006. View at Google Scholar
  7. W. L. Wang, J. J. Wen, and H. N. Shi, โ€œOptimal inequalities involving power means,โ€ Acta Mathematica Sinica, vol. 47, no. 6, pp. 1053โ€“1062, 2004 (Chinese). View at Google Scholar ยท View at Zentralblatt MATH
  8. J. Wen, W. Wang, and Y. Lu, โ€œThe method of descending dimension for establishing inequalities,โ€ Journal of Southwest University for Nationalities, vol. 29, no. 5, pp. 527โ€“532, 2003. View at Google Scholar
  9. J. Peฤariฤ‡, J. Wen, W.-L. Wang, and T. Lu, โ€œA generalization of Maclaurin's inequalities and its applications,โ€ Mathematical Inequalities & Applications, vol. 8, no. 4, pp. 583โ€“598, 2005. View at Google Scholar
  10. J. Wen and W.-L. Wang, โ€œThe optimization for the inequalities of power means,โ€ Journal of Inequalities and Applications, vol. 2006, Article ID 46782, 25 pages, 2006. View at Google Scholar ยท View at Zentralblatt MATH
  11. R. J. Gardner, โ€œThe Brunn-Minkowski inequality,โ€ Bulletin of the American Mathematical Society, vol. 39, no. 3, pp. 355โ€“405, 2002. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  12. T. P. Lin, โ€œThe power mean and the logarithmic mean,โ€ The American Mathematical Monthly, vol. 81, pp. 879โ€“883, 1974. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  13. A. W. Marshall and I. Olkin, Inequalities: Theory of Majorization and Its Applications, vol. 143 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1979.
  14. P. S. Bullen, D. S. Mitrinoviฤ‡, and P. M. Vasiฤ‡, Means and Their Inequalities, vol. 31 of Mathematics and Its Applications, D. Reidel, Dordrecht, The Netherlands, 1988.
  15. J. Wen and Z. Zhang, โ€œVandermonde-type determinants and inequalities,โ€ Applied Mathematics E-Notes, vol. 6, pp. 211โ€“218, 2006. View at Google Scholar ยท View at Zentralblatt MATH
  16. G. Pรณlya, Mathematics and Plausible Reasoning, Vol.1: Induction and Analogy in Mathematics, Princeton University Press, Princeton, NJ, USA, 1954.
  17. R. Zhang, W. Wang, and J. Wen, โ€œA class of reverse Jensen inequalities,โ€ Journal of Southwest China Normal University. Natural Science, vol. 29, no. 5, pp. 744โ€“748, 2004. View at Google Scholar
  18. J. Peฤariฤ‡ and D. Svrtan, โ€œNew refinements of the Jensen inequalities based on samples with repetitions,โ€ Journal of Mathematical Analysis and Applications, vol. 222, no. 2, pp. 365โ€“373, 1998. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  19. W. Blaschke and K. LeichtweiรŸ, Elementare Differentialgeometrie, Springer, Berlin, Germany, 5th edition, 1973.
  20. M. P. do Carmo, Differential Geometry of Curves and Surfaces, Prentice-Hall, Englewood Cliffs, NJ, USA, 1976.
  21. H. W. Guggenheimer, Differential Geometry, McGraw-Hill, New York, NY, USA, 1963.
  22. D. S. Mitrinoviฤ‡, J. E. Peฤariฤ‡, and V. Volence, Recent Advances in Geometric Inequalities, Kluwer Academic, Dordrecht, The Netherlands, 1999.
  23. W. Y. Hsiang, โ€œAn elementary proof of the isoperimetric problem,โ€ Chinese Annals of Mathematics, vol. 23, no. 1, pp. 7โ€“12, 2002. View at Google Scholar ยท View at Zentralblatt MATH
  24. I. Chavel, Isoperimetric Inequalities, vol. 145 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2001.
  25. R. Osserman, โ€œIsoperimetric inequalities,โ€ in A Survey of Minimal Surfaces, appendix 3, pp. 147โ€“148, Dover, New York, NY, USA, 1986. View at Google Scholar
  26. G. Pรณlya and G. Szegรถ, Isoperimetric Inequalities in Mathematical Physics, Annals of Mathematics Studies, no. 27, Princeton University Press, Princeton, NJ, USA, 1951.
  27. J. L. Barbosa and M. do Carmo, โ€œA proof of a general isoperimetric inequality for surfaces,โ€ Mathematische Zeitschrift, vol. 162, no. 3, pp. 245โ€“261, 1978. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  28. E. Heinz and S. Hildebrandt, โ€œThe number of branch points of surfaces of bounded mean curvature,โ€ Journal of Differential Geometry, vol. 4, pp. 227โ€“235, 1970. View at Google Scholar ยท View at Zentralblatt MATH
  29. U. Dierkes, S. Hildebrandt, A. Kรผster, and O. Wohlrab, Minimal Surfaces, Vol. I, vol. 295 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1992.
  30. I. Chavel, Isoperimetric Inequalities: Differential Geometric and Analytic Perspective, vol. 145 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2001.
  31. F. R. K. Chung and P. Tetali, โ€œIsoperimetric inequalities for Cartesian products of graphs,โ€ Combinatorics, Probability and Computing, vol. 7, no. 2, pp. 141โ€“148, 1998. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  32. R. Osserman, โ€œThe isoperimetric inequality,โ€ Bulletin of the American Mathematical Society, vol. 84, no. 6, pp. 1182โ€“1238, 1978. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  33. E. Giusti, Minimal Surfaces and Functions of Bounded Variation, vol. 80 of Monographs in Mathematics, Birkhรคuser, Basel, Switzerland, 1984.